# SDR 2009FA0000966

- Difficulty date: August 27, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N756RW
- Make and model: Cessna TR182
- Aircraft serial: R18201142
- Engine: Lyc O540L3C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 65098
- Part serial: 8555005
- Condition: Damaged
- Location: Engine
- Part time: 387 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INFLIGHT CYL HEAD SEPARATION OF PN 65098, SN 85550-05 CYLINDER RESULTED IN A LOSS OF ENGINE OIL AND AN EMERGENCY LANDING.  (K)
